# SDR CALA2013102492346

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 47,873 hours, 10,204 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR & AFT LOWER CORNER DAMAGED.  DIMENSIONS OF DENT. WIDTH HALF-INCH, LENGTH HALF INCH, DEPTH HALF INCH, SURFACE SCRATCH THRU PAINT & PRIMER.  NDT INSPECTION ON AFT CARGO DOOR SKIN BEFORE & AFTER REPAIRED DOOR IAW NDT PART 6 51-00-01. NO CRACKS FOUND.  ACP REPAIR AFT CARGO DOOR IAW SRM.  PRESSURIZED ACFT NO LEAKS.  REPLACED AFT DRAIN VLV IAW AMM 51-03-01.
